Nicolau Syndrome - Embolia Cutis Medicamentosa


Authors: E. Jandová
Authors‘ workplace: Kožní klinika FN, Hradec Králové
Published in: Čes-slov Derm, , 2000, No. 4, p. 175-178
Category:

Overview

Two men (46 and 26 years) developed an undesirable reaction at the site of i.m. administrationof one vial of vitamin B12 ŕ 1000 mg with one vial diclofenac (Veral) in the gluteal area.The 46-year-old patient developed at the site of the i.m. administration within 24 hours a sharplydefined livid coloration of the skin markedly painful and with neuralgias into the lower extremity.He recovered within two months.The 26-year-old man developed local pain already during i.m. administration of the drugs. Withintwo weeks he developed at the site of administration dermal and muscular necrosis withoutneuralgia. Necrectomy was performed and the patient recovered within 6 weeks.NS is a rare local response to the i.m. administration of drugs, very frequently antirheumaticpreparations. The cause has not been elucidated completely. During the last two years at theDermatological Clinic, Faculty Hospital Hradec Králové two cases were recorded.

Key words:
Nicolau syndrome - intramuscular injection

Full text is not available online.
If interested in a scan of this journal, contact NTO ČLS JEP.

Labels
Dermatology & STDs Paediatric dermatology & STDs
Login
Forgotten password

Don‘t have an account?  Create new account

Forgotten password

Enter the email address that you registered with. We will send you instructions on how to set a new password.

Login

Don‘t have an account?  Create new account